MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the coronary artery.A 3.00 x 28mm synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noticed that the stent strut got fractured.The device was removed from the patient's body.No patient complications were reported and the patient was fine.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.00 x 28 mm stent delivery system was returned for analysis.The stent was visually examined, and stent struts were noted to be lifted and pulled in distal direction.The stent showed no signs of movement and was set between the distal and proximal markerbands.An undamaged section of the crimped stent od was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no visible defects were noted.The balloon wings were tightly wrapped and evenly folded and there were no signs of positive pressure.A visual and microscopic examination of the bumper tip identified damage to the distal edge of the tip.A visual and tactile examination of the hypotube identified multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the polymer extrusion shaft.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the coronary artery.A 3.00 x 28mm synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noticed that the stent strut got fractured.The device was removed from the patient's body.No patient complications were reported and the patient was fine.It was further reported that the procedure was completed with another synergy stent.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8831146
Report Number2134265-2019-08767
Device Sequence Number2390136
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public08714729840299
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023800040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1